# SDR 2022FA0000353

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Aircraft: N577UP
- Make and model: Boeing 747-400
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON PREFLIGHT, THAT THE RIGHT WING NAV LIGHT IS NOT WORKING. CREW MADE A LOGBOOK ENTRY. AMT TRANSFERRED THE ENTRY TO MAINTENIX AND DEFERRED THE RIGHT WING NAV LIGHT T3F18E000FN37.  HE DID NOT CLOSE THE WORK PACKAGE. THE WORK PACKAGE WAS READY TO CLOSE (THAT MEANS AMBER TASK BAR WITH THE TEXT ´´´WORK PACKAGE IS READY TO CLOSE´). NORMALLY AFTER CLOSING THE WORK PACKAGE (THAT MEANS GREEN TASK BAR WITH THE TEXT ´´WORK PACKAGE CLOSED´´)  THE AWR NUMBER MUST BE FILLED INTO THE AIRCRAFT LOGBOOK. THE A/C DEPARTED AT 0534Z. AMC CALLED THE UPS SUPERVISOR TO INFORM HIM ABOUT THE ISSUE. THE UPS SUPERVISOR CLOSED THE WORK PACKAGE TOGETHER WITH THE AMT AT 0637Z.  REPORTED BY DIRECT MAINTENANCE FAA APPROVAL Q9DY421Y
